MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: when removing peel away sheath during picc insertion, the tab broke off one side of the sheath.The sheath was removed in its entirety.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the customer report of a broken peel away sheath tab was confirmed by visual inspection of the returned sample.The customer returned one peel away sheath for analysis.Definite signs of use were observed.Visual analysis revealed that one side of the peel-away sheath extrusion was separated directly adjacent to the tab.Remains of the extrusion were still moulded to the separated tab.The other tab was intact.It was also noted that the sheath was entirely peeled down both score lines, which is the intended function.The overall length of the sheath measured 2 13/16" via calibrated ruler, which was within the specification limits of 2 5/8" - 2 7/8" per the sheath product drawing.The outer and inner diameter of the sheath could not be performed due to the condition of the returned sample.Functional inspection could not be performed due to the condition of the returned sample.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to vessel perforation and bleeding, or component damage." a device history record review was per formed, and a relevant finding was identified.Based on the customer report and sample received, the potential root cause of this event is manufacturing related.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18490945
Report Number9680794-2024-00051
Device Sequence Number3664951
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public10801902208702
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2024
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number33F23K0517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown